# SDR UIEA2023070500691

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 93,854 hours, 26,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER FUSELAGE SKIN BETWEEN STA 266.5 / STA 276 AND S-3 LH / S-4 LH WITH LIGHTNING STRIKE DAMAGE( LIGHTNING STRIKE DAMAGE WAS REPAIRED PER SRM 53-00-01-2R-8, REPAIR 8, FIG 201 REQUIREMENTS. NO FURTHER DEFECTS NOTED )
